# SDR SWAA2024083031236

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,447 hours, 29,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GALLEY DOOR SLIDE LOWER FLAP REQUIRES REPOSITION.<[01] REPOSITIONED ESCAPE SLIDE LOWER FLAP PER AMM 25-66-01 R2 DOOR
